Volume 4,2012

Issue 1 [3 research articles and 1 dissertation]

George , Voutsadakis Categorical Abstract Algebraic Logic: Closure Operators on Classes of PoFunctors.
Volume 4 (2012), Issue 1, pp. 1-24

Nurbekyan, Levon On Analytic Continuation of the Power Series Outside of the Convergence Disc.
Volume 4 (2012), Issue 1, pp. 25-43

Iampan, A. Fuzzification of Ideals and Filters in.
Volume 4 (2012), Issue 1, pp. 44-48

Dalalyan, Samvel Categorical Galois theory With the applications to algebraic curves. Generalized Jordan normal form. Other thesis, Yerevan State University.
Volume 4 (2012), Issue 1, 273 p